# SDR RRXA10703

- Difficulty date: March 20, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- Aircraft time: 68,887 hours, 22,752 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 8 INCHES WEAR/RUBB SPOT DAMAGE TO LT ELEVATOR AT MID SECTION, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
